# SDR PCSA2009102101

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 54,155 hours, 32,845 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Nr 3 Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 3 STRUT OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  MAINTENANCE DISCOVERED A LOOSE CLAMP ON THE NUMBER 3 PRECOOLER.  THE CLAMP WAS RETORQUED AND LEAK CHECKED GOOD IN AN ENGINE OPERATIONAL CHECK.
